RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 292, Number 2, Pages 327–330 (Mi dan8306)  

This article is cited in 8 scientific papers (total in 8 papers)

MATHEMATICAL PHYSICS

Steady regimes of the Hutchinson equation with diffusion

S. A. Kashchenko

Yaroslavl State University

Full text: PDF file (577 kB)

Bibliographic databases:
UDC: 517.9
Presented: А. Н. Тихонов
Received: 08.01.1986

Citation: S. A. Kashchenko, “Steady regimes of the Hutchinson equation with diffusion”, Dokl. Akad. Nauk SSSR, 292:2 (1987), 327–330

Citation in format AMSBIB
\Bibitem{Kas87}
\by S.~A.~Kashchenko
\paper Steady regimes of the Hutchinson equation with diffusion
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 292
\issue 2
\pages 327--330
\mathnet{http://mi.mathnet.ru/dan8306}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=876572}


Linking options:
  • http://mi.mathnet.ru/eng/dan8306
  • http://mi.mathnet.ru/eng/dan/v292/i2/p327

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. G. Elizarova, Yu. V. Sheretov, “Theoretical and numerical analysis of quasi-gasdynamic and quasi-hydrodynamic equations”, Comput. Math. Math. Phys., 41:2 (2001), 219–234  mathnet  mathscinet  zmath
    2. Yu. D. Shevelev, N. G. Syzranova, V. A. Andruschenko, V. A. Mikhalin, F. A. Maksimov, “Reshenie zadach proektirovaniya letatelnykh apparatov na mnogoprotsessornykh vychislitelnykh kompleksakh”, Matem. modelirovanie, 19:5 (2007), 25–38  mathnet  zmath
    3. S. A. Kaschenko, “Asimptotika reshenii obobschennogo uravneniya Khatchinsona”, Model. i analiz inform. sistem, 19:3 (2012), 32–61  mathnet
    4. S. A. Kaschenko, V. E. Frolov, “Asimptotika ustanovivshikhsya rezhimov konechno-raznostnykh approksimatsii logisticheskogo uravneniya s zapazdyvaniem i s maloi diffuziei”, Model. i analiz inform. sistem, 21:1 (2014), 94–114  mathnet
    5. I. S. Kashchenko, S. A. Kashchenko, “Dynamics of the logistic delay equation with a large spatially distributed control coefficient”, Comput. Math. Math. Phys., 54:5 (2014), 785–796  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    6. D. S. Glyzin, S. A. Kashchenko, “Spatially distributed control of the dynamics of the logistic delay equation”, Comput. Math. Math. Phys., 54:6 (2014), 963–976  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    7. S. V. Aleshin, S. D. Glyzin, S. A. Kaschenko, “Uravnenie Kolmogorova–Petrovskogo–Piskunova s zapazdyvaniem”, Model. i analiz inform. sistem, 22:2 (2015), 304–321  mathnet  mathscinet  elib
    8. S. V. Aleshin, S. D. Glyzin, S. A. Kaschenko, “Osobennosti dinamiki uravneniya Kolmogorova–Petrovskogo–Piskunova s otkloneniem po prostranstvennoi peremennoi”, Model. i analiz inform. sistem, 22:5 (2015), 609–628  mathnet  crossref  mathscinet  elib
  • Number of views:
    This page:10
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020